MAUDE Adverse Event Report: ABBOTT MEDICAL Epic Plus; Heart-Valve, Non-Allograft Tissue

ABBOTT MEDICAL Epic Plus; Heart-Valve, Non-Allograft Tissue
Model Number E200-33M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Hematoma (1884); Hemothorax (1896); Heart Failure/Congestive Heart Failure (4446)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
(b)(4) device registry, patient site id: (b)(6) (r1011361401).It was reported that on (b)(6) 2026, a 33mm epic plus mitral valve was chosen for implant.Post-procedure, patient experienced biventricular pump failure.Extracorporeal membrane oxygenation (ecmo) was implanted, and patient was transferred to intensive care unit.Ecmo was explanted on post-operative day (pod) 2 following hemodynamic stability.On (b)(6) 2026, patient experienced post-operative atrial fibrillation and delayed recovery from anesthesia.Computed tomography showed no evidence of acute ischemia.On (b)(6) 2026, patient experienced right-sided hematothorax.Patient received blood transfusion on (b)(6) 2026.Reoperation for hematoma evacuation was performed on (b)(6) 2026.

Brand Name
Epic Plus
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical Ltda. Reg#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25799492
Report Number2135147-2026-04805
Device Sequence Number18398955
Product Code LWR
UDI-Device Identifier05415067033109
UDI-Public(01)05415067033109(17)290827
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE200-33M
Device Catalogue NumberE200-33M
Device Lot NumberBR00054543
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexMale
Patient Weight195 LB